# SDR WVE2004F00014

- Difficulty date: May 10, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Engine: Ge CF34*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1020327
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BATTERY RIB AT WS 53.60 IS CRACKED.  PROBABLE CAUSE;  STRESS.  RECOMMENDATION:  REPAIR IAW MFG REPAIR EO.  (EA09200402314)
